# SDR SWAA2023102413353

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 8,159 hours, 3,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY; LH SIDE AND FLIGHT DECK EMERGENCY LIGHTS INOP<[01] R&R FWD LH GALLEY EMERGENCY LIGHTS BATTERY PACK REF AMM 33-51-06
